Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 29, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 25, 2022, 4:07 PM MDT for El Paso County, Colorado. It was in force for 118 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2022, 4:07 PM MDT (22:07 UTC)
- Expired
- Jul 25, 2022, 6:05 PM MDT
- In force
- 118 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 4:57 PM MDT | HEAVY RAIN 1.29 | 1 Ne Security, CO | FELL SINCE MIDNIGHT. 0.68 RECORDED IN THE PAST HOUR. |
| Jul 25, 5:04 PM MDT | FLOOD | 1 Nnw Security, CO | MINOR FLOODING OF ROADS REPORTED IN SECURITY/WIDEFIELD AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.1 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
710
WGUS55 KPUB 252207
FFWPUB
COC041-260130-
/O.NEW.KPUB.FF.W.0029.220725T2207Z-220726T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
407 PM MDT Mon Jul 25 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Southwestern and Central El Paso County in east central Colorado...
* Until 730 PM MDT.
* At 407 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 2 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Southeastern Colorado Springs, Fountain, Security-Widefield,
Security, Fort Carson, Stratmoor, Peterson AFB, Cimarron Hills and
Schriever AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3876 10484 3883 10473 3885 10466 3884 10454
3879 10450 3874 10454 3860 10487 3861 10493
3869 10494
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Cohen1 follow-up statement
240
WGUS75 KPUB 260005
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
605 PM MDT Mon Jul 25 2022
COC041-260015-
/O.CAN.KPUB.FF.W.0029.000000T0000Z-220726T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
605 PM MDT Mon Jul 25 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN EL PASO
COUNTY...
Flood waters will continue to recede. The heavy rain has ended.
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3876 10484 3883 10473 3885 10466 3884 10454
3879 10450 3874 10454 3860 10487 3861 10493
3869 10494
$$
RodriguezWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 2:42 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 25, 2:42 PM MDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 242 PM MDT Mon Jul 25 2022 .SHORT TERM...(This evening) Issued at 239 PM MDT Mon Jul 25 2022 Key Message: 1) Potential for strong thunderstorms with localized flash flooding over the mountains, mountain valleys, Interstate-25 corridor, and far southeast plains into this evening. Through this evening... Scattered thunderstorms continue building over the higher terrain early this afternoon, and this activity is expected to continue increasing in coverage and intensity through late afternoon. This is in response to strong heating and resultant enhanced orographic ascent, amid a moist environment. Rich deep-layer moisture is in place across southern Colorado, with satellite-derived precipitable water values ranging from 1 to 1.5 inches east of the southern mountains, where surface observations indicate lower/middle 60s dewpoints persisting into the afternoon hours. And with ample insolation, boundary-layer-based buoyancy has become moderate to strong (e.g., surface-based CAPE of 1000-2500 J/kg -- highest southeast), amid the moist environment. This will favor a few intense updrafts, though overall convective organization will be limited by deep-layer shear generally 25 kt or less. A couple of exceptions -- i.e., Pikes Peak Region toward the Pueblo area and far southeast plains -- will be along the southwestern periphery of the entrance region of a midlevel speed maximum centered over the central plains. In these areas, a few semi-organized convective structures may produce strong wind gusts and small hail, and one or two marginally severe storms cannot be ruled out. Otherwise, given the persistence of ample boundary-layer moisture supporting intense updrafts, and abundant deep-layer moisture, there continues to be increasing concern for localized flash flooding to occur with storms into this evening -- supported by high rainfall efficiency with modest midlevel lapse rates, and slow storm motions. Burn scars and areas along the Interstate-25 corridor will be most susceptible to flash flooding, along with the Poncha Pass area, although such risk may accompany any areas where repeated rounds of convection occur. However, given the shallow nature of upslope flow, and lack of stronger large-scale ascent, heavy-precipitation cores should generally be narrow in width, and it would take a localized, mesoscale convective training episode to support flash flooding -- for which predictability is presently low. Through the evening hours, convection is expected to slowly drift eastward, and should tend to diminish by late evening as nocturnal inhibition increases, and as storms encounter a somewhat more stable air mass along and north of Highway 50 across the eastern plains. Widespread residual convective-cloud coverage should persist into the early overnight hours. .LONG TERM...(Tuesday through next Monday) Issued at 239 PM MDT Mon Jul 25 2022 Key messages: 1) Scattered to numerous PM thunderstorms will be possible over most areas through Saturday, though Thursday and Friday will be the most active days. 2) Flash flooding will be possible over the burn scars and urban areas into the weekend. Highest flood risk will be on Thursday and Friday. Tuesday and Wednesday...A broad area of high pressure is situated over the southern US, stretching west and north up across the western third of the country. This broad area of high pressure has trapped the plume of monsoon moisture in place across the Desert Southwest, which keeps advecting moisture up into the Four Corners region. Meanwhile, a strong upper low pressure system will drop south into southern Canada and the Great Lakes region by late Tue. Initially this will not be a major factor for CO weather, but that will change by Thu. Plan on continued scattered to numerous afternoon and evening thunderstorms across the forecast area both Tue and Wed, with the greatest chances over the higher terrain and adjacent plains. Burn scar flooding will persist as a threat with any slow-moving or redeveloping storms. Expect high temps both days in the upper 70s to mid 80s for the high valleys, and mid 80s to lower 90s for the plains. Thursday and Friday...The Great Lakes low center will gradually edge to the east by the end of the work week, but a shortwave rotating around the system will produce a cold front that will push into eastern CO late Wed night. This front will usher in slightly cooler temps along with a healthy slug of llvl moisture for the eastern plains. The existing mid and high level moisture plume, added to llvl moisture and forcing, will mean a couple of days of very active weather with an elevated threat of flash flooding, not just for area burn scars but across the plains as well. QPF amounts are pushing total amounts of 1 to 1.5 inches across the east, and .75 inches along the eastern mts. Plan on a welcome respite from the heat, with maximum temps in the 70s for the high valleys, and mid 70s to mid 80s for the plains. Saturday...High pressure begins to reestablish over the West, while another quick-moving upper disturbance rolls east across the Rockies. Sat has the potential of being one more active convection day across the forecast area, though not as active as Thu and Fri, and temps are forecast to be on the upward swing once again. Highs will climb into the 70s to near 80F for the high valleys, and 80s across the plains. Sunday and Monday...The upper ridge of high pressure becomes the predominant weather feature for the region by Sun and Mon. While the monsoon moisture plume persists, it will be pushed slightly to the west and the waning convection chances will really be relegated to the mts. Temps will continue to warm as well, reaching the mid 90s for the plains by the start of the next work week. Moore && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 239 PM MDT Mon Jul 25 2022 Scattered to numerous thunderstorms will affect areas around the TAF sites into the early evening hours. Storms will be capable of producing strong wind gusts, small hail, and heavy rainfall, along with visibility and ceiling restrictions. KCOS will have the greatest chance for these impacts 22Z-02Z, though VCTS mention has been included for KALS and KPUB, as well. Outside of showers and storms, winds could gust to around 25 kt into early this evening, with winds becoming light tonight. Additional thunderstorms will be possible Tuesday afternoon accompanied by ceiling and visibility restrictions. Outside of showers and thunderstorms, VFR conditions are expected. There is a low chance for fog formation to restrict visibilities late tonight and early Tuesday morning, especially at KALS, though confidence in fog development is highly uncertain at this time. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...COHEN LONG TERM...MOORE AVIATION...COHEN
Hazardous weather outlook, Jul 25, 11:16 AM MDT, 4 hours 51 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Pueblo CO 1116 AM MDT Mon Jul 25 2022 COZ058>089-093>099-261730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1116 AM MDT Mon Jul 25 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Numerous thunderstorms will develop over the mountains around or shortly after noon, with isolated to scattered thunderstorms possible across the southeast plains after 2 PM. The main risks with thunderstorms today will be locally heavy rainfall capable of producing flash flooding, and lightning. A couple of storms could could produce wind gusts of 50 to 60 mph across the Interstate-25 corridor and southeast plains. Thunderstorms will come to an end for most areas between 10 PM and Midnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered showers and thunderstorms will be possible Tuesday afternoon and evening. The main risks with thunderstorms will be heavy rainfall capable of producing flash flooding, along with dangerous cloud-to-ground lightning. A couple of storms could produce wind gusts of 50 to 60 mph and small hail across the Interstate-25 corridor and southeast plains. The unsettled pattern will continue through Saturday, with scattered to numerous showers and thunderstorms each day, especially for the mountains. The risk for flash flooding will be elevated each day, especially for the burn scars and urbanized areas. A couple of strong storms will be possible at times. The highest risk for flash flooding will occur on Thursday and Friday. On Sunday, afternoon and evening thunderstorms should be more isolated and confined to the mountains, with only a few thunderstorms possible along the I-25 corridor and over the San Luis Valley. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. COHEN
In the hours before
Special weather statement, Jul 25, 3:02 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
302 PM MDT Mon Jul 25 2022
COZ070-252130-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
302 PM MDT Mon Jul 25 2022
...A strong thunderstorm will impact portions of southwestern Alamosa
County through 330 PM MDT...
At 302 PM MDT, Doppler radar was tracking a strong thunderstorm over
Alamosa. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alamosa and Alamosa East.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3748 10595 3752 10595 3754 10586 3752 10581
3744 10581 3743 10587
TIME...MOT...LOC 2102Z 276DEG 2KT 3748 10591
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Jul 25, 3:09 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
309 PM MDT Mon Jul 25 2022
COZ094-097>099-252200-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
309 PM MDT Mon Jul 25 2022
...Strong thunderstorms will impact portions of southwestern Prowers,
northwestern Baca, east central Las Animas and southeastern Bent
Counties through 400 PM MDT...
At 308 PM MDT, Doppler radar was tracking scattered strong
thunderstorms along a line extending from 16 miles north of Kim to
19 miles west of Two Buttes Reservoir to 6 miles south of Pritchett.
Movement was north at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springfield and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3767 10332 3780 10312 3778 10269 3733 10254
3723 10271 3722 10310 3744 10310 3745 10333
TIME...MOT...LOC 2108Z 191DEG 16KT 3748 10330 3763 10295 3728 10282
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Jul 25, 3:21 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
321 PM MDT Mon Jul 25 2022
COZ081-085-252145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
321 PM MDT Mon Jul 25 2022
...A strong thunderstorm will impact portions of southwestern El Paso
County through 345 PM MDT...
At 321 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Fort Carson, or 13 miles south of Colorado
Springs, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fountain and Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3856 10490 3861 10493 3872 10491 3873 10478
3868 10471 3856 10482
TIME...MOT...LOC 2121Z 227DEG 11KT 3864 10486
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Jul 25, 3:44 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Mon Jul 25 2022
COZ085-252200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
344 PM MDT Mon Jul 25 2022
...A strong thunderstorm will impact portions of southwestern El Paso
County through 400 PM MDT...
At 344 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Carson, or 10 miles south of Colorado Springs, moving northeast
at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southern Colorado Springs, Fountain, Fort Carson and
Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3863 10481 3866 10488 3876 10483 3870 10468
TIME...MOT...LOC 2144Z 211DEG 8KT 3868 10483
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CohenSpecial weather statement, Jul 25, 3:48 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Mon Jul 25 2022
COZ097-252215-
Las Animas Vicinity/Bent County CO-
348 PM MDT Mon Jul 25 2022
...A strong thunderstorm will impact portions of southeastern Bent
County through 415 PM MDT...
At 348 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of John Martin Reservoir, or 24 miles southwest of Lamar,
moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
John Martin Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3773 10287 3783 10312 3794 10317 3803 10309
3803 10291 3787 10276
TIME...MOT...LOC 2148Z 211DEG 10KT 3785 10298
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Jul 25, 3:55 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
355 PM MDT Mon Jul 25 2022
COZ094-252245-
Eastern Las Animas County CO-
355 PM MDT Mon Jul 25 2022
...Strong thunderstorms will impact portions of southeastern Las
Animas County through 445 PM MDT...
At 355 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles west of Kim to 9 miles northeast of
Trinchera. Movement was northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3752 10373 3736 10398 3706 10404 3704 10339
3726 10333 3749 10336
TIME...MOT...LOC 2155Z 222DEG 12KT 3729 10368 3715 10391
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 6:13 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Jul 24, 6:18 PM MDT | Special Weather Statement | PUB | Crowley | 57 min |
| Jul 24, 6:28 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jul 24, 6:40 PM MDT | Special Weather Statement | PUB | Baca | 65 min |
| Jul 24, 6:53 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Otero | 82 min |
| Jul 24, 7:24 PM MDT | Special Weather Statement | PUB | Baca | 21 min |
| Jul 24, 7:34 PM MDT | Special Weather Statement | PUB | Kiowa | 41 min |
| Jul 24, 7:54 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 96 min |
| Jul 24, 8:00 PM MDT | Special Weather Statement | PUB | Prowers | 45 min |
| Jul 24, 8:30 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 90 min |
| Jul 25, 12:18 AM MDT | Special Weather Statement | PUB | Baca | 42 min |
| Jul 25, 12:56 AM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jul 25, 1:10 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 25, 1:53 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Jul 25, 1:57 PM MDT | Special Weather Statement | PUB | Fremont | 48 min |
| Jul 25, 2:38 PM MDT | Special Weather Statement | PUB | Custer | 52 min |
| Jul 25, 3:02 PM MDT | Special Weather Statement | PUB | Alamosa | 28 min |
| Jul 25, 3:09 PM MDT | Special Weather Statement | PUB | Baca | 51 min |
| Jul 25, 3:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 25, 3:44 PM MDT | Special Weather Statement | PUB | El Paso | 16 min |
| Jul 25, 3:48 PM MDT | Special Weather Statement | PUB | Bent | 27 min |
| Jul 25, 3:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 53 min |
| Jul 25, 3:55 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
| Jul 25, 4:50 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Jul 25, 5:50 PM MDT | Special Weather Statement | PUB | Baca | 55 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.